# SDR SWAA2020083104693

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 54,381 hours, 36,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 28R LOCATED BS500A TO BS500B AND WL148.5 FWD CARGO COMPARTMENT / REPAIRED STR 28R FROM BS500A TO BS500B IAW EA # 53-05-52-20 REVISION 0 AND SWA EA N.20-153-01514 REV IR
